
Kaisryl Tablet
Manufacturer
Kaiser Drugs Pvt Ltd
Salt Composition
Caffeine (30mg) + Chlorpheniramine Maleate (2mg) + Paracetamol (500mg) + Phenylephrine (10mg)
Key Information
Short Description
Kaisryl Tablet is used to treat common cold symptoms, providing temporary relief from stuffiness in the nose and relieving allergy symptoms like runny nose and watery eyes.
Dosage Form
Tablet
Introduction
Kaisryl Tablet is a combination of four medicines: Caffeine, Chlorpheniramine Maleate, Paracetamol, and Phenylephrine, which relieves common cold symptoms. It provides temporary relief from stuffiness in the nose and helps to relieve allergy symptoms like runny nose and watery eyes.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Kaisryl Tablet may be taken with or without food, but it is better to take it at a fixed time.
How it works
Kaisryl Tablet is a combination of four medicines: Caffeine, Chlorpheniramine Maleate, Paracetamol, and Phenylephrine, which relieves common cold symptoms.
Quick Tips
Take exactly as directed by your doctor or on the label. Do not increase the dosage or take for longer than is recommended. Inform your doctor if you are taking any other medications for cold. Call your doctor if your symptoms have not improved within seven days of treatment or if you develop a fast or uneven heartbeat, severe dizziness or anxiety, severe headache, fever, or rash. Along with taking Kaisryl Tablet do the following simple tips at home to get relief: steam inhalation, gargling with warm saltwater, apply vapor rubs on chest and back if needed, take enough rest, take warm food and fluid only, ensure adequate fluid intake, and advise hygiene measures to reduce spread. Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Kaisryl Tablet may be taken with or without food, but it is better to take it at a fixed time.
Related Medicines

Mast-CC Tablet

Rinarex Tablet

Decongin Tablet

Coldaid + Tablet

Cozitus Tablet

Fast Cold Tablet

Colgin Plus Tablet

Acticrat Tablet

Cozytab Plus Tablet
